| Model Number |
FG0094 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
07/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Who: the doctor contacted ulab regarding a possible allergy to reva material.What: patient experienced lip and throat swelling.When: (b)(6) 2025.Where: aligners were in the patient's possession.Why: no rma six pieces (l11b, u01b, u02b, u04b, u06b, u11b) rejected for misaligned trim on (b)(6) 2025.Inspected at qa03 by #195 on 5/29/2025.Per discussion in the complaint meeting on (b)(6) 2025, requesting more information from the doctor regarding known allergies, did the symptoms stop once they discontinued wearing the aligners, is the patient seeking medical attention? conclusion: this complaint will close as undetermined.This reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed but no further information.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on (b)(6) 2025.
Additional Manufacturer Narrative
Who: the doctor contacted ulab regarding a possible allergy to reva material.What: patient experienced lip and throat swelling.When: (b)(6) 2025.Where: aligners were in the patient's possession.Why: no rma six pieces (l11b, u01b, u02b, u04b, u06b, u11b) rejected for misaligned trim on (b)(6) 2025.Inspected at qa03 by #195 on 5/29/2025.Per discussion in the complaint meeting on (b)(6) 2025, , requesting more information from the doctor regarding known allergies, did the symptoms stop once they discontinued wearing the aligners, is the patient seeking medical attention? conclusion: this complaint will close as undetermined.This reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed but no further information.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on (b)(6) 2025.